# SDR LR7A05138

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 197-225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5312, FOUND CORROSION DAMAGE IN LOWER FORWARD UNDERDECK FLOOR SUPPORT TEE SECTION FS 197 TO FS 225.  REPLACED FLOOR SUPPORT TEE SECTION IAW SRM SMP 583 51-70, NR 0307.
